Doctor insights on:
Stomach Ache Asthma Medication
Depends on the med: A person can get stomache aches from various medicines, not just asthma meds. He can bring all his meds to his doctor to plan a way to figure out which one(s) is causing the stomach ache. Prednisone can be strong on the stomach lining and cause tummy aches, so a person taking Prednisone for asthma can have stomach symptoms. Also, tummy aches can occur just "coincidentally" with taking medications. ...Read moreSee 1 more doctor answer
Abdominal pain is pain that you feel anywhere between your chest and groin. This is often referred to as the stomach region or belly. Almost everyone experiences pain in the abdomen at one time or another. Most of the time, it is not caused by a serious medical problem. There are many organs in the abdomen. Pain in the abdomen can originate from any one of them, including: Organs related to digestion -- the end of the esophagus, stomach, small and large intestines, liver, gallbladder, and pancreas The aorta -- a large blood vessel that runs straight down the inside of the abdomen The appendix -- an organ in the lower right abdomen that no longer serves much function The kidneys -- two bean-shaped organs that lie deep within the abdominal cavity The spleen -- an organ involved in blood maintenance and infection control However, the pain may start from somewhere else -- like your chest or pelvic area. You may also have a generalized infection, such as the flu or strep throat, that affects many parts of your body. The intensity of the pain does not always reflect the seriousness of the condition causing the pain. Severe abdominal pain can be from mild conditions, such as gas or the cramping of viral gastroenteritis. On the other hand, relatively mild pain or no pain may be present with life-threatening conditions, such as cancer of the ...Read more
I kind of ate 5 packets of crisps today and I have a stomach ache are there any over-the-counter medications which are best at relieving this?
Drink: You are going to be fine. If you drink fluids I think that is better than pills or other meds. ...Read more
What would cause my 12 year old daughter to have constant stomach aches and nausea, she has been on some medication but the symptoms continue.
What medication can one give to a 4.3 year old with stomach ache, and the stool analysis is good, with only little undigested food.
Stomach ache: It depends on what caused the pain. If it is gastritis or ulcer type pain, then Zantac, (ranitidine) Prilosec, Prevacid may be used. If it is referred pain from, say, gallbladder, pain killers may be appropriate. Gas pain may respond to heat and a gas reliever. Sometimes heart issues present with stomach discomfort and that requires totally different approach, so really you need to figure out what the cause is ...Read more
My girlfriend has a tough case of excess bile in her system causing horrible stomach aches. What are some natural solutions before drugs?
Miralax (polyethylene glycol): I recommend drinking lots of water and using miralax, (polyethylene glycol) this type of fiber works with your body and doesn't necessarily forces you to use the bathroom but lets you decide when you want to go. Each person has different reactions to fiber and some can cause bloating to some while others to have the same symptoms, so it is important to try a few to see which one works best for you. ...Read more
Is there anything I can get from the grocery store or drug store for my biliary tract disease stomach ache until I can see a doctor?
Perhaps: If there is no evidence of infection (no fever, chills, sweats and you're improving), you can try a clear liquid diet and then slowly advance to a low fat solid diet. Simple analgesics like Aleve (naproxen) or advil can help. But biliary tract infection can be lethal. You're playing with fire if you're not under close supervision. If recurrent or complicated, surgery is indicated - safer early than late. ...Read more
See answer: Nauses is one of the most common side effects of medications, especially antibiotics. Unless the précribing directions states otherwise, taking the medication with food is often the most helpful advice. If that does not solve the problem, discuss with your doctor about trying another medication/antibiotic that may be effective in treating your problem. There are several antibiotics used for UTI Rx ...Read moreSee 1 more doctor answer
Possibly : These may all be linked via an an allergic / immunological process. Stomach cramping can be seen in individuals who have food allergies. The cramps could also be caused by the medications you are using for your sinus problems and asthma. Metformin as listed in your profile is another possible explanation. ...Read more
Asthma is a disease of the lungs caused by chronic inflammation of the airways most often caused by allergies. This inflammation results in airway swelling and hyperactivity leading to difficulty breathing, shortness of breath, dry cough, etc. MIT is a diagnosis made by combining clinical ...Read more
- Talk to a doctor live online for free
- Any asthma medications stomach
- Pregnancy asthma medication
- List of older asthma medications
- Ask a doctor a question free online
- Asthma medications similar to advair
- Anxiety and asthma medications
- Asthma and anxiety medication
- Medications for stomach
- Talk to a urgent care specialist online for free